MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TG; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TG; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368697190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e411 analyzer serial number was (b)(6).The customer runs qc once "every few days." there have been no issues with qc.Preventive maintenance was last performed on (b)(6) 2023.The customer stated instrument maintenance is performed regularly.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of discrepant results for 2 patients tested for elecsys anti-tg (anti-tg) on a cobas e 411 immunoassay analyzer.On (b)(6) 2023 patient 1 initial result from the e411 analyzer was 98.7 iu/ml or 96.7 iu/ml.On (b)(6) 2023 the patient was tested at a different laboratory using an abbott alinity instrument and the result was 2490.79 iu/ml.On (b)(6) 2023 the patient complained about the initial result received from the e411 analyzer.The original sample was repeated on the e411 analyzer with a result of 92.11 iu/ml.On (b)(6) 2023 the original sample was sent to the laboratory using the abbott alinity instrument and the repeat result was 2791.79 iu/ml or 2791.03 iu/ml.On (b)(6) 2023 a new sample was obtained and tested on the e411 analyzer with a result of 79.4 iu/ml.The sample from (b)(6) 2023 was sent to 2 other laboratories where the result from a cobas 6000 system was 71.5 iu/ml and the result from the mindray method was 670.32 iu/ml.The patient expected the anti-tg result to be high as the previous result from (b)(6) 2022 on an architect i2000 instrument was 2935.57 iu/ml.On an unknown date, patient 2 initial result from the e411 analyzer was 78.4 iu/ml.The result from the abbott alinity instrument was 10.4 iu/ml.The result from the cobas 6000 system was 71.4 iu/ml.
 
Additional Manufacturer Narrative
Calibration was acceptable, however, based on the data provided, the customer is not following the recommendations for calibration frequency.Product labeling states: "renewed calibration is recommended as follows: after 1 month (28 days) when using the same reagent lot.After 7 days (when using the same reagent kit on the analyzer).As required: e.G.Quality control findings outside the defined limit." qc was acceptable.Based on the calibration and qc data, a general reagent issue can be excluded.Product labeling states: "the measured anti-tg value of a patient's sample can vary depending on the testing procedure used.The laboratory finding must therefore always contain a statement on the anti-tg assay method used.Anti-tg values determined on patient samples by different testing procedures cannot be directly compared with one another and could be the cause of erroneous medical interpretations.If there is a change in the anti-tg assay procedure used while monitoring therapy, then the anti-tg values obtained upon changing over to the new procedure must be confirmed by parallel measurements with both methods." the investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TG
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17671005
Report Number1823260-2023-02856
Device Sequence Number17723231
Product Code JZO
UDI-Device Identifier04015630929726
UDI-Public04015630929726
Combination Product (Y/N)Y
Initial Reporter CountryRS
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06368697190
Device Lot Number63016500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 1 - EUTHYROX
Patient Age42 YR
Patient SexFemale